My WebMD Sign In, Sign Up

Eyes

Following Topic Unfollow Topic | 23 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Claritin....Zyrtec.....and Allegra are long-acting, non-sedating antihistamines. They are all compatible with Singulair.
Posted:
17 of 17 found this helpful
Q.
A.
That same thing occurred with my daughter. I took her to the optometrist, he said it was nothing to worry about, part of growing up.   
Posted:
1 of 1 found this helpful
Q.
A.
Hi This is something you really need to see your doctor over, its very hard, its a visual feely touchy thing, and you cant do that over the internet...
Posted:
1 of 1 found this helpful
Q.
A.
Hi Yes there is evidence that there is a link between what your saying.But who put you on antibiotics for 3 months or are you buying from abroad, I...
Posted:
0 of 0 found this helpful
Q.
A.
Hi I would put this down to a really deep intense orgasm, women can get these from time to time, you get the feeling of warmth and well being, and...
Posted:
1 of 1 found this helpful
Q.
A.
I don't know....I would need to know the NAME of the prescription eye medication, when it has expired, and if the person that is being treated...
Posted:
0 of 1 found this helpful
Q.
A.
Yes. A sty (hordeolum) is unrelated to acne, and it can be treated surgically while you are on Accutane.
Posted:
1 of 1 found this helpful
Q.
A.
Hi If its glass as you say, then get to an ER ASAP, don't play with or you will scratch your cornea.Good Luck
Posted:
1 of 1 found this helpful
Q.
A.
You may have strained your ocular muscles.  I fell down the stairs in November and strained all my muscles.  Didn't know why my eyes...
Posted:
1 of 1 found this helpful
Q.
A.
Yes...this could be a contributing factor, and yes, you should call your doctor.
Posted:
1 of 1 found this helpful
Q.
A.
I can't see your eye, but this may be a common subconjunctival hemorrhage. This can be caused by coughing, sneezing, exercising, or even...
Posted:
11 of 11 found this helpful
Q.
A.
 Haemorrhage of eye is the bleeding of the eye and specially conjunctiva.According to me your conjunctiva might have got damaged due to certain...
Posted:
10 of 12 found this helpful
Q.
A.
you may have problems w the spine, or head and neck area. i have the same problem somewhat. your going to want to se a dr to make sure but here is...
Posted:
1 of 2 found this helpful
Q.
A.
Something I couldn't put: I was sleeping a normal 7 hours and that was making me depressed during the day, which is probably the BPD. But I...
Posted:
0 of 1 found this helpful
Q.
A.
I can't really answer this very patient-specific question, since I do not know anything about you or your medical history, nor do I have the...
Posted:
0 of 0 found this helpful